Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Vomiting, loose stools, stomach pain, blood in stools. Endoscopy shows stomach ulcers. Cure?

Sir, From past 20 days i am suffering from vomits and loose motions.I have taken treatment from. Endoscopy is done ,they have said some wounds are there in stomach and prescribed medicines. I have take all those medicines.still from 1 week blood is coming with loose motions and vomits are coming with stomach ache. What to do?
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Apr 2013
Just teke those medicines as you doctor said. Stomach ulcers can have very serious complication including perforation and bleeding. Those medicines are used to reduce acid secretion which is the main factor for supporting ulcer formation. Blood vomiting is a sign of complicated ulcer and it shoud be aggressively treated not only by drugs,also by endoscopic intervention (ligation, sclerosation, laser). If nothing helps surgical procedure can be performed. Until that you should change your lifestyle and dietary habit. This means you need to avoid coffee, alcohol, fats, fast food, smoking and stress. Also you mustnt take nonsteroid analgetics.

Wish you good health, Dr. Ivan Romic (Rominho)
Answered: Sat, 8 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor